Skip to main content

Robust adaptive H control for networked uncertain semi-Markov jump nonlinear systems with input quantization

This is a preview of subscription content, access via your institution.

References

  1. Zong G D, Li Y K, Sun H B. Composite anti-disturbance resilient control for Markovian jump nonlinear systems with general uncertain transition rate. Sci China Inf Sci, 2019, 62: 022205

    MathSciNet  Article  Google Scholar 

  2. Dong S L, Liu M Q, Wu Z G, et al. Observer-based sliding mode control for Markov jump systems with actuator failures and asynchronous modes. IEEE Trans Circ Syst II-Express Briefs, 2020. doi: https://doi.org/10.1109/TCSII.2020.3030703

  3. Huang J, Shi Y. Stochastic stability and robust stabilization of semi-Markov jump linear systems. Int J Robust Nonlin Control, 2013, 23: 2028–2043

    MathSciNet  Article  Google Scholar 

  4. Ghaoui L E, Rami M A. Robust state-feedback stabilization of jump linear systems via LMIs. Int J Robust Nonlin Control, 1996, 6: 1015–1022

    MathSciNet  Article  Google Scholar 

  5. Fu M Y, Xie L H. The sector bound approach to quantized feedback control. IEEE Trans Automat Contr, 2005, 50: 1698–1711

    MathSciNet  Article  Google Scholar 

  6. Li H Y, Shi P, Yao D Y. Adaptive sliding-mode control of markov jump nonlinear systems with actuator faults. IEEE Trans Automat Contr, 2017, 62: 1933–1939

    MathSciNet  Article  Google Scholar 

Download references

Acknowledgements

This work was supported by National Key R&D Program of China (Grant No. 2018YFB1702802), Science Fund for Creative Research Groups of the National Natural Science Foundation of China (Grant No. 61621002), NSFC-Zhejiang Joint Fund for the Integration of Industrialization and Informatization (Grant No. U1709203), and Zhejiang Provincial Natural Science Foundation of China (Grant No. LZ19F030002).

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Shanling Dong.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Dong, S., Chen, G., Liu, M. et al. Robust adaptive H control for networked uncertain semi-Markov jump nonlinear systems with input quantization. Sci. China Inf. Sci. 65, 189201 (2022). https://doi.org/10.1007/s11432-020-3187-8

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1007/s11432-020-3187-8